| Model Number |
795234 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intracavity 3d9-3v transducer was leaking fluid and peeling.The transducer was associated with the epiq elite ultrasound system at the customer¿s site.The issue was discovered outside of clinical use and no patient or user was harmed as a result of the issue.The customer was provided with a quote for a replacement transducer to address their immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.Visual inspection confirmed the reported problem and it was determined that the cause was most likely related to customer misuse.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns, and no further similar events have been reported.